# SDR USAA2013041800001

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 59,955 hours, 9,322 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Fitting
- Part number: A5398117400200
- Condition: Inoperative
- Location: Slide Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE FITTING HEATER CONTROL UNIT FAILED TEST ON SLIDE HEATER FITTING 14DH.  REMOVED AND REPLACED SLIDE HEATER FITTING 14DH IAW A330 AMM 30-46-11AND PERFORMED OPS CHECK, TEST GOOD IAW A330 AMM 30-46-00.
